A derivation of a systolic rank order filter with constant reponse

A. Kaldewaij, M. Rem

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationMathematics of Program Construction (Proceedings International Conference on the occasion of the 375th Anniversary of the Groningen University, Groningen, The Netherlands, June 26-30, 1989)
EditorsJ.L.A. Snepscheut, van de
PublisherSpringer
Pages281-296
ISBN (Print)3-540-51305-1
DOIs
Publication statusPublished - 1989

Publication series

NameLecture Notes in Computer Science
Volume375
ISSN (Print)0302-9743

Cite this

Kaldewaij, A., & Rem, M. (1989). A derivation of a systolic rank order filter with constant reponse. In J. L. A. Snepscheut, van de (Ed.), Mathematics of Program Construction (Proceedings International Conference on the occasion of the 375th Anniversary of the Groningen University, Groningen, The Netherlands, June 26-30, 1989) (pp. 281-296). (Lecture Notes in Computer Science; Vol. 375). Springer. https://doi.org/10.1007/3-540-51305-1_16